# SDR SWAA2018021319689

- Difficulty date: February 10, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N8541W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63599
- Aircraft time: 2,111 hours, 960 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: 6559926
- Condition: Inoperative
- Location: R1 Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE GIRT BAR STORAGE LATCH,  LT SIDE INOPERATIVE.  REPOSITIONED THE LATCH IAW SIP.
